what is the cause of the attacks?
2009: took invega and saw a private pdoc for a year
jan 2010 - oct 2010: med free but got paranoid
oct 2010 - nov 2010: hospitalized. took zyprexa + consta shots
nov 2010 - present: zyprexa only
2009: extreme agitation. suspected akathisia
jan 2010 - oct 2010: paranoia, hearing voices, dystonic reactions
oct 2010 - nov 2010: agitation but less severe than before
nov 2010 - present: agitation but least severe, blurred vision problems
possible causes for the attacks:
2009: invega is the culpirt
jan 2010 - oct 2010: withdrawal from invega
oct 2010 - nov 2010: consta shots makes attacks more distressing
nov 2010 - present: i don't get consta anymore but i still get agitation, etc
not sure about the cause
withdrawal from invega + consta. zyprexa is not known to cause agitation or akathisia.
i'm guessing with time agitation episodes will become less frequent. presently it's about once per week. i want to see that decrease to once per month.